# SDR SWIA202054208

- Difficulty date: November 5, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RT OUTBOARD FLOOR DOUBLER CORRODED, AS MARKED FR 14.  C-CHECK  RO 11/20/2020.  REMOVED AND REPLACED RT OUTBOARD FLOOR DOUBLER BETWEEN FRAMES 12-14, REF SRM.
